# SDR 2003FA0000178

- Difficulty date: January 22, 2003
- Submitted: February 24, 2003
- Operation: General aviation
- Aircraft: N322MA
- Make and model: Cessna 551
- Aircraft serial: 5510378
- Engine: Pwa JT15D4
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Mechanism
- Part number: 551905514
- Condition: Broken
- Location: Pax Door Handle
- Part time: 3,040 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW WAS UNABLE TO OPEN THE CABIN DOOR FROM INSIDE.  LINE CREW HAD TO USE EXTERNAL HANDLE TO OPEN CABIN DOOR.  THE PROBLEM WAS THE INNER DOOR RELEASE LOWER TRIGGER, HAD BROKEN OFF AT THE TOP INNER CORNER AND FALLEN BEHIND THE TRIGGER.  CAUSING IT TO JAM AND NOT RELEASE THE DOOR HANDLE.
